RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1987, Volume 42, Issue 4  


Aleksei Fedorovich Leont'ev
Aleksei Fedorovich Leont'ev
A. G. Vitushkin, A. A. Gonchar, E. P. Dolzhenko, V. V. Napalkov, A. M. Sedletskii, S. B. Stechkin, Yu. N. Frolov
483
Number of different prime divisors of recurrence sequences
I. E. Shparlinski
494
Invertibility of the group ring of a right-ordered group over a skew field
N. I. Dubrovin
508
Jung constant in $l_1^n$
V. L. Dol'nikov
519
Well-posedness of a mixed problem for some classes of equations well-posed in the petrovskii sense
M. K. Balaev, S. Ya. Yakubov
527
Sufficient conditions for the concavity of the solution of the dirichlet problem for the equation $\Delta u=-1$
A. A. Kosmodem'yanskii (Jr.)
537
Solution of a system of linear equations over a commutative ring
G. I. Malashonok
543
Weighted inequality of hardy type for elliptic operators
V. Z. Meshkov
549
Test for minimality of lagrangian submanifolds in Kдhlerian ones
Lê Hông Vân, A. T. Fomenko
559
Hypermaps of continua
I. E. Prokhorova
572
Theorem on continuous extension of a multivalued function and its applications
A. A. Tolstonogov
581
Compact factor spaces of topological groups and haydon spectra
V. V. Uspenskii
594
Depth and polynomial equivalence of formulas for closed classes of two-valued logic
A. B. Ugol'nikov
603
Approximation of the roots of matrix equations by power series
O. V. Matveev
613
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019